The approximate controllability of a model for mutant selection

Hans F. Weinberger

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

It is shown that the problem of eliminating a less-fit allele by allowing a mixture of genotypes whose densities satisfy a system of reaction-diffusion equations with population control to evolve in a reactor with impenetrable walls is approximately controllable.

Original languageEnglish (US)
Pages (from-to)741-747
Number of pages7
JournalEvolution Equations and Control Theory
Volume2
Issue number4
DOIs
StatePublished - 2013
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2013, American Institute of Mathematical Sciences. All rights reserved.

Keywords

  • Approx-imate controllability
  • Evolutionary selection
  • Parabolic system
  • Population genetics

Fingerprint

Dive into the research topics of 'The approximate controllability of a model for mutant selection'. Together they form a unique fingerprint.

Cite this